# SDR SWAA050650

- Difficulty date: March 2, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N329SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23693
- Aircraft time: 56,562 hours, 52,935 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE WEB CRACK AT DOME CAP, BS 1016, AFT PRESSURE BULKHEAD.  REPAIRED WEB PER SWA EA.
